# SDR JR2R20240517226

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 16,353 hours, 9,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086181005
- Condition: Corroded
- Location: Frms 88-90
- Part time: 16,353 hours, 9,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT MOP SILL AT FR88 - FR90 CORRODED. REPLACED
